MathSciNet Relay Station
MathSciNet bibliographic data
MR3559637 05C10
Réti, Tamás; Felde, Imre Novel Zagreb indices-based inequalities with particular regard to semiregular and generalized semiregular graphs. MATCH Commun. Math. Comput. Chem. 76 (2016), no. 1, 185–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement